I am currently on lexapro/wellbutrin combo and my sugar is constantly dropping. i guess i should add that i am a gastric bypass patient as well. I sent my DR an email, hopefully she can get back at me, but i wanted to see if anyone else had experianced this. Thanks DC Friends !!!
Are you able to test your blood sugar so you have numbers when you talk to your doc? Its the lexapro causing it. Your doc needs to know, in case he wants to make changes. I'm sure the bypass surgery plays some part, but the lexapro causes hypoglycemia. You can try eating more protein to keep your sugar up.
Hi, in general the 2 medications don't go well together. You are susceptible to more side effects, including the risk of seizure. If you are experiencing problems with your meds' anyway, it may be a good idea for your doctor to look at different treatment options?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - Can Wellbutrin XL 150 mg, Dexedrine IR 5mg BID and
Posted 9 Mar 2012 • 4 answers
Posted 29 Mar 2013 • 2 answers
Posted 11 Apr 2015 • 1 answer
Posted 27 Jul 2015 • 1 answer